2013-12-06

Gruppträning V.49 - V.51

 

Måndag

10.00 Senior Yoga Jejja

12.00 Cykel Wenche

12.30 CX WORX Wenche

16.00 GRIT Styrka Henrik

16.45 Iyengaryoga Jejja

17.30 Cykel+ Body Pump Anna

19.00 SH`Bam Lina/Jessica

19.30 Vattenaerobic Gitte

Tisdag

07,00 Cykel 30 min Yvonne

07.30 Cirkel 30 min Yvonne

12.00 Bodypump 45 min Ellika

16.45 GRITCardio Lina

18.30 GRIT Styrka Elin

19.30 Cykel+Body Pump Eva

Onsdag

07.00 GRIT Styrka Lina

12.00 Yoga 45 min Jejja

17,00 Cykel 30 min Eva

17.30 CX WORX Eva

18.15 GRIT Cardio Henrik

19.00 Vattenstyrka Marie.S

19.00 Bodypump Marcus

Torsdag

07.00 Cykel 30 min Ellika

07.30 CX WORX Ingela

10.00 Senior yoga Jejja

16.30 Body Pump Mia

17.00 Cykel 45 min Marie.S

17.45 PowerYoga Helen

19.00 Body Step Wenche

Fredag

12.00 GRIT Plyo Lina

16.30 Body Step 30 min Ingela

17.00 Cykel Power/Higher Marcus/Ida

17.00 CX WORX Ingela

Lördag

09.15 Cykel+ Body pump Anna

Söndag

16.15 GRIT Plyo Elin

17.00 Body Pump Eva



Nyheter

2018-05-01

Sommarkort 90 dagar

2018-03-21

Öppettider Påsk

2018-03-21

Gruppträning Påsk

2018-01-09

PT-utmaningen 2018

2017-04-07

Öppettider i Påsk

2016-06-01

Sommarkort 60 dagar

2016-05-01

Sommarkort 90-dagar

2015-04-30

SOMMARKORT 2015

2014-04-30

PT Duellen 2

2014-02-08

Micke sadlar om!

2014-02-02

Teknikvecka V.6

2014-01-03

PT Duellen

2012-08-27

Söndagsmys på Spa

2012-06-01

Ny hemsida!!